Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 296, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2007, 6:20 PM CDT for Clarke County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 6:20 PM CDT (23:20 UTC)
- Expired
- Jun 27, 2007, 6:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1382 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 272320 SVRJAN MSC023-272345- /O.NEW.KJAN.SV.W.0296.070627T2320Z-070627T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 620 PM CDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 645 PM CDT * AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHUBUTA...OR ABOUT 12 MILES SOUTH OF QUITMAN...AND MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN NEAR SHUBUTA... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3184 8883 3185 8863 3193 8873 3191 8885 $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:00 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 27, 3:00 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT WED JUN 27 2007 .SHORT TERM...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE I 55 CORRIDOR TODAY. THIS WAS IN RESPONSE TO AN AREA OF LL CONVERGENCE AND A WEAK DISTURBANCE ALOFT. THIS ACTIVITY WILL CONTINUE TO EXPAND WEST THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING BEFORE DISSIPATING AROUND AND AFTER SUNSET. TOMORROW ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. ANOTHER COOL POCKET ALOFT...NOTICED IN THE TROP FIELD WILL MOVE INTO CNTRL AND SRN MS DURING THE DAY TOMORROW. ALSO AN AREA OF WEAK LL CONVERGENCE WILL BE OVER THE SRN AND WRN ZONES AGAIN TOMORROW. THIS WILL COMBINE WITH MORE THAN ADEQUATE MOISTURE WITH PWS STILL IN THE RANGE OF 1.7-2 AND H85 THETA E AIR OF 338K ADVECTING IN FROM THE WEST. WITH THAT SHOWERS AND THUNDERSTORMS WILL PROBABLY FIRE UP CLOSE TO THE SAME AREAS AGAIN TOMORROW WITH THE BEST CHANCE OF RAIN ALONG THE HIGHWAY 84 CORRIDOR AND ALONG THE MS RIVER. ONCE AGAIN I AM NOT VERY CONFIDENT OF SEVERE WEATHER. LAPSE RATES LOOK TO BE EVEN LESS IMPRESSIVE TOMORROW AND VT SHOWN BY THE GFS AND NAM WILL ONLY APPROACH 24. ML CAPE WILL APPROACH 1300J/KG AND SHOWALTERS WILL ONLY BY AROUND 0. I WILL CONTINUE TO MENTION THE CHANCE OF SOME STRONG TSRA BUT NO SEVERE AT THIS TIME. GUI ONCE AGAIN CAME IN WITH THE HIGHEST POPS IN THE SOUTH AND WEST AND THIS LOOKS GOOD. ONLY LOCATION WHERE I MADE SOME ADJUSTMENTS WERE IN THE SE NEAR HBG TO INCREASE TO 50%. TEMPERATURES WILL BE SIMILAR TO TODAYS WITH MOST EVERYONE WARMING QUICKLY INTO THE MID 80S. THE ONE EXCEPTION COULD BE THE N WHERE OVERNIGHT MID LEVEL CLOUDS COULD HANG AROUND THROUGH MOST OF THE MORNING. ONCE CONVECTION BEGINS TO DEVELOP AND WE GET SOME CLOUD DEBRIS...TEMPS WILL SLOW DOWN AND HIGHS IN THE UPPER 80S TO LOWER 90S WILL BE LIKELY ONCE AGAIN. AS IS THE CASE WITH SUMMER...ALL ACTIVITY WILL BEGIN TO DISSIPATE AROUND SUNSET WITH MOST RAIN DONE BEFORE MIDNIGHT. FRIDAY THERE SHOULD BE A LITTLE LESS ACTIVITY BUT SCT SHRA AND TSRA WILL BE POSSIBLE AGAIN THIS TIME FOCUSED IN THE NW. THE UPPER RIDGE WILL CONTINUE TO LOSE ITS GRIP ON THE AREA BUT THE DEEPER MOISTURE WILL SHIFT OFF TO THE WEST A LITTLE. PWS ARE ONLY EXPECTED TO RANGE FROM 1.5-1.8 AND THIS IS STILL ABV 100% OF NORMAL. ONCE AGAIN THERE IS SOME WEAK LL CONVERGENCE MAINLY LOCATED ACROSS THE NORTH. IN ADDITION ANOTHER WEAK DISTURBANCE WILL TRY TO MOVE OVER THE AREA. ALL OF THIS SUGGEST BEST CHANCE FOR PRECIP IN THE NORTH AND THE LATEST MAV AGREES WITH THIS. I WILL MAKE NO ADJUSTMENTS AND KEEP THE SCT TSRA ACROSS THE NORTH AND ISLTD SE. LL TEMPS WILL NOT BE VERY DIFFERENT FROM PREVIOUS DAYS WITH H85 TEMPS AROUND 18C. THIS SHOULD ONCE AGAIN ALLOW MOST OF THE AREA TO BE NEAR 90 WITH SOME LOCATIONS IN CNTRL MS AND TO THE SE POSSIBLY APPROACHING THE MID 90S. I HAVE JUST STUCK WITH LATEST MAV FOR NOW. /CAB/ .LONG TERM...MODELS STILL DEPICTING A SURFACE BOUNDARY COMING INTO THE FORECAST AREA FROM THE NORTH BY SATURDAY...AND THEN MOVING INTO SOUTHERN ZONES SUNDAY INTO MONDAY. NEW EUROPEAN MODEL RUN SUGGESTS A STRONGER FRONT THAN OTHER MODELS HAD PREVIOUSLY SUGGESTED...ALTHOUGH UPPER LEVEL SUPPORT FOR THIS FEATURE IS NOT VERY IMPRESSIVE. WAVERING MODEL CONSENSUS LEAVES ROOM FOR DOUBT ON WHERE THE BOUNDARY WILL HANG UP BEFORE STALLING AND WASHING OUT...OR BEGINNING TO LIFT BACK NORTH. BEST GUESS IS THAT AREAS SOUTH OF I-20 WILL STILL SEE A SHOT AT RAIN WITH THIS FEATURE SUNDAY AND MONDAY WITH DEEPER MOISTURE BEGINNING TO SPREAD BACK FURTHER INLAND TUESDAY AND WEDNESDAY. DEPENDING ON THE STRENGTH OF THE BOUNDARY (WHICH IS STILL A BIG QUESTION MARK) THERE COULD BE A LITTLE BIT COOLER AIR BUILDING IN FROM THE NORTH FOR A FEW DAYS MONDAY AND TUESDAY. NOT BANKING ON THAT SCENARIO YET AND ENDED UP GOING TOWARD THE WARMER ENSEMBLE MEAN TEMPERATURES MONDAY THROUGH WEDNESDAY AS OPPOSED TO 00Z MEX GUIDANCE. ALSO MADE A FEW TWEAKS TO GOING POPS...MAINLY TO RAISE POPS IN THE NORTH SATURDAY WITH THE BOUNDARY AND IN THE SOUTH SUNDAY WITH THE SAME BOUNDARY. REST OF THE FORECAST IS BASICALLY UNCHANGED FROM WHAT THE PREVIOUS FORECASTER HAD. /BB/ PREVIOUS LONG TERM DISCUSSION FOLLOWS: BY THURSDAY NIGHT THE UPPER LOW OVER TEXAS WILL HAVE BEGUN TO LIFT AS THE UPPER TROUGH OVER THE NORTHEASTERN CONUS STARTS DIGGING TOWARD THE AREA. THIS UPPER TROUGH WILL BEGIN TO SWING SOUTHEAST AND START TO BRING A BOUNDARY TOWARD THE AREA FOR THE WEEKEND. FOR FRIDAY EXPECT TYPICAL SUMMERTIME ISO AFTERNOON CONVECTION. THERE WILL NOT BE AS MUCH MOISTURE FRIDAY AS SEEN IN PREVIOUS DAYS...BUT WITH PWATS STILL EXPECTED TO BE AROUND 1.5-2.0 INCHES OVER THE AREA COMBINED WITH ENOUGH INSTABILITY WE SHOULD BE ABLE TO SEE AFTERNOON SHOWERS AND THUNDERSTORMS DEVELOP. THIS WILL BE ESPECIALLY TRUE IN THE NORTHWEST CLOSER TO THE APPROACHING BOUNDARY AND WHERE THE BEST MOISTURE WILL BE LOCATED. SATURDAY WE WILL BEGIN TO SEE THE BOUNDARY MOVE THROUGH THE AREA. PWATS WILL RISE TO AROUND 1.8-2.4 INCHES OVER THE CWFA AS THE BOUNDARY MOVES THROUGH. THERE WILL ALSO BE MORE INSTABILITY WITH LIFTED INDICES AROUND -5 TO -7 AND ML CAPES AROUND 1400-2000 J/KG. THIS WILL GIVE SCT CONVECTION SATURDAY AFTERNOON OVER THE AREA...WITH THE POSSIBILITY OF LOCALLY HEAVY RAINFALL ESPECIALLY OVER THE NORTHERN HALF OF THE CWFA WHERE THE HIGHEST MOISTURE WILL BE LOCATED. MODELS ARE IN DECENT AGREEMENT WITH A SLOW PROGRESSION OF THIS BOUNDARY THROUGH THE CWFA. THE BOUNDARY SHOULD BE MOVING OVER THE SOUTHERN HALF OF THE CWFA ON SUNDAY AND THEN STALL OVER SOUTHERN MISSISSIPPI BY MONDAY BEFORE WASHING OUT. DRIER AIR WILL MOVE INTO THE NORTHERN HALF OF THE CWFA BEHIND THE BOUNDARY...KEEPING THIS AREA DRY FOR THE BEGINNING OF THE WORK WEEK. HOWEVER...RAIN CHANCES WILL CONTINUE OVER THE SOUTHERN HALF OF THE CWFA WITH THE STALLED BOUNDARY AND SEA BREEZE BRINGING AFTERNOON ACTIVITY TO THE AREA. TEMPERATURES IN THE LONG TERM WILL GENERALLY BE IN THE UPPER 80S TO LOWER 90S FOR HIGHS AND THE UPPER 60S TO LOWER 70S FOR LOWS. SATURDAY SHOULD BE THE COOLEST DAY AS CLOUD COVER AND CONVECTION WILL EXIST OVER THE ENTIRE CWFA...GIVING HIGHS MAINLY IN THE UPPER 80S. TEMPERATURES FOR THE REMAINDER OF THE LONG TERM WILL GENERALLY BE IN THE LOWER 90S. TEMPERATURES WILL GET TO CLOSER TO CLIMATOLOGY BY THE MIDDLE OF NEXT WEEK. OVERALL...DID NOT NEED TO DEVIATE MUCH FROM MEX GUI THROUGH THE LONG TERM. /14/ && .AVIATION...ONLY MAJOR ISSUE WILL BE ONGOING CONVECTION ALONG I 55 AND WEST. THIS CONVECTION HAS BROUGHT SOME GUSTY WINDS IN EXCESS OF 35KT. ON THE OTHER HAND CEILINGS HAS MOSTLY REMAINED IN VFR STATUS. THERE IS STILL THE CHANCE OF TEMPO MVFR WITH CEILINGS DROPPING TO 2500 TO 3K FT. ALSO WITH ANY TSRA VISBIES WILL DROP DOWN TO LIFR RANGE PROBABLY AROUND 1/2 TO A 1/4 OF A MILE FOR A SHORT TIME. ALL CONVECTION WILL BEGIN TO DISSIPATE SHORTLY AFTER SUNSET WITH MAINLY MID LEVEL CLOUDS LATER TONIGHT. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 91 71 92 / 25 42 16 26 MERIDIAN 69 91 68 92 / 17 20 10 18 VICKSBURG 72 91 71 93 / 31 51 22 29 HATTIESBURG 71 90 71 93 / 14 50 11 14 NATCHEZ 71 89 72 91 / 19 60 17 29 GREENVILLE 72 89 71 92 / 41 51 24 39 GREENWOOD 73 91 72 92 / 27 48 19 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: CAB LONG TERM: BB
Hazardous weather outlook, Jun 27, 3:20 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT WED JUN 27 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 320 PM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. FOR THE REMAINDER OF THE AFTERNOON STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE...MAINLY ALONG AND WEST OF THE I 55 CORRIDOR. ABUNDANT MOISTURE COMBINING WITH THE DAYTIME HEATING HAS HELPED DEVELOP SCATTERED THUNDERSTORMS AND SOME OF THESE STORMS HAVE TEMPORARILY PULSED UP TO STRONG CRITERIA. THE MAIN RISK FROM ANY STRONG STORM WILL LIKELY BE GUSTY WINDS UP TO 50 MPH...TORRENTIAL DOWNPOURS...AND FREQUENT LIGHTNING IT WILL BE ANOTHER TYPICAL SUMMER DAY TOMORROW WITH STRONG THUNDERSTORMS POSSIBLE ONCE AGAIN. THE MAIN AREAS OF CONCERN WILL BE WEST OF I 55 AND ALONG AND SOUTH OF HIGHWAY 84 TOMORROW AFTERNOON. DEEP MOISTURE WILL STILL BE IN PLACE OVER THIS AREA AND AS WE HEAT UP SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ONCE AGAIN. THE MAIN RISK WITH BE GUSTY WINDS UP TO 50 MPH...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...ARE NOT EXPECTED THROUGH NEXT WEDNESDAY...JULY 4TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 24
In the hours before
Special weather statement, Jun 27, 5:11 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 511 PM CDT WED JUN 27 2007 MSZ072-272315- MARION- INCLUDING THE CITY OF...COLUMBIA 511 PM CDT WED JUN 27 2007 ...THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER MARION COUNTY... AN AREA OF SHOWERS AND THUNDERSTORMS WAS PRODUCING VERY HEAVY RAINFALL OVER SOUTHERN MARION COUNTY. MOST STORMS WERE LOCATED SOUTH OF HIGHWAY 98 AND SLOWLY DRIFTING WEST. RAINFALL AMOUNTS FROM 1 TO 2 INCHES...WITH A FEW ISOLATED HIGHER AMOUNTS WILL TO LEAD PONDING OF WATER ON ROADWAYS. DOWNPOURS MAY BRIEFLY REDUCE VISIBILITIES TO A MILE OR LESS.
Special weather statement, Jun 27, 5:26 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 526 PM CDT WED JUN 27 2007 MSZ046-052-272255- LAUDERDALE MS-KEMPER MS- 526 PM CDT WED JUN 27 2007 A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL ARE MOVING SLOWLY WEST ACROSS NORTHERN LAUDERDALE AND SOUTHERN KEMPER COUNTIES LATE THIS AFTERNOON. THESE STORMS WILL AFFECT AREAS ALONG HIGHWAY 39 UNTIL AROUND 6 PM. VERY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STORMS WITH LOCALIZED FLOODING POSSIBLE. EEC
Local storm report, Jun 27, 5:51 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND GST MERIDIAN STATION 32.55N 88.62W
06/27/2007 M52 MPH LAUDERDALE MS ASOS
&&
ECSpecial weather statement, Jun 27, 5:56 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 556 PM CDT WED JUN 27 2007 MSZ065-066-073-074-272325- COVINGTON MS-JONES MS-FORREST MS-LAMAR MS- 556 PM CDT WED JUN 27 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH AND SMALL HAIL ALONG WITH VERY HEAVY RAIN WAS LOCATED ALONG HIGHWAY 49 NORTH OF HATTIESBURG AT 556 PM CDT...MOVING NORTHWEST AT 5 MPH. PEOPLE IN COVINGTON...FORREST...JONES AND LAMAR COUNTIES...INCLUDING THE CITY OF WEST HATTIESBURG...SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 27, 6:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 612 PM CDT WED JUN 27 2007 MSZ066-272350- JONES MS- 612 PM CDT WED JUN 27 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED 8 MILES NORTHEAST OF OVETT AT 612 PM CDT...MOVING NORTHWEST AT 15 MPH. THIS STORM WILL CONTINUE TO MOVE NORTHWEST AND MAY AFFECT THE TUCKERS CROSSING COMMUNITY AROUND 630 PM CDT. PEOPLE IN JONES COUNTY...INCLUDING THE CITY OF LAUREL...SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 27, 6:16 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 616 PM CDT WED JUN 27 2007 MSZ073-272345- LAMAR MS- 616 PM CDT WED JUN 27 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL ALONG WITH VERY HEAVY RAIN WAS LOCATED 3 MILES NORTHEAST OF PURVIS AT 616 PM CDT. THE STORM WAS NEARLY STATIONARY...AFFECTING AREAS ALONG HIGHWAY 11 AND INTERSTATE 59. PEOPLE IN LAMAR COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.